# SDR 95UAL900173

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: AL4500351
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FINAL, WHEN FLAPS SELECTED FROM 20-25 DEGREES, TRAILING EDGE FLAP DISAGREE LIGHT CAME ON.  FLAPS STOPPED AT 20 DEGREES AND WOULD NOT MOVE.  LANDED WITH FLAPS 20 DEGREES.  REPLACED TRAILING EDGE ALTERNATE FLAP SWITCH ASSEMBLY AND CIRCUIT CARD.  FLAPS WERE CYCLED SEVERAL TIMES.  CHECKS O.K.
